Badges (1)

About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (52)

3 days ago · Tinnitus and the "Big Three" in MAC & Bronchiectasis

It’s about 3 weeks since my initial post about the tinnitus and I am off everything right now. Although my last sputum test was positive for Mac, I am asymptomatic and feeling well. I am taking a break from the meds until I get another opinion from a Mac specialist.

Besides the tinnitus, that I can live with, I had been experiencing some palpitations that were also most likely from the azithromycin. I was much more concerned about that, even though my respirologist was strangely not concerned. I am still very frustrated with his response.
I am on a cancellation list with the Mac specialist so hopefully will see him soon and get this all sorted out. I am hoping that he will agree to follow me!

In the meantime, I am being followed by ENT to monitor the tinnitus and any possible hearing loss. I’m seeing a cardiologist in a few weeks about the palpitations (which sounds less worrisome than arrhythmia) and hope this is temporary.

Not sure what the next step in treatment will be but I’m enjoying my medication holiday and waiting patiently for direction on next step.

Thu, Aug 29 9:36am · Controlling Tinnitus: What works for you? in Hearing Loss

Thanks to everyone who responded to my questions about tinnitus. It seems that the tinnitus is slightly better today so perhaps it’s resolving with a week off the azithromycin. I’ve seen ENT and I have no detectable hearing loss yet so that’s a good thing. I see my respirologist today so will see where we go from here.
Thanks again,

Wed, Aug 28 6:34am · Controlling Tinnitus: What works for you? in Hearing Loss

Does anyone know if tinnitus caused by medication will stop after the medication is stopped? Does this happen over time; it definitely doesn’t happen quickly…

Sun, Aug 25 2:28pm · Tinnitus and the "Big Three" in MAC & Bronchiectasis

I see that hearing loss can be caused by rifampin (“less common” side effect). I’ll see what ENT says and go from there.
It’s very distressing. And the ringing in my ears is as well!

Sun, Aug 25 6:00am · Tinnitus and the "Big Three" in MAC & Bronchiectasis

I’ve noticed ringing in my ears (tinnitus) this past week and saw my doctor, wondering if it is a side effects of one of the medications that I’m taking (the “big three”). She told me to stop the azithromycin and has consulted the ENT physician who monitors my hearing since I started the medication. I hope to hear from her tomorrow.
Has anyone experienced this? Rifampin is apparently also in the ototoxic group of medications and has tinnitus as a rare side effect.
Thanks,

Tue, Aug 20 6:58am · N-A-C and apo-Lactoferrin helping MAC and Bronchiectasis in MAC & Bronchiectasis

It sounds like these should not be taken while on treatment for Mac because of possible interaction? Has anyone had experience with that?

Wed, Aug 14 8:22am · Exposure to bacterium etc. if using night guard. in MAC & Bronchiectasis

I use one as well; I briefly soak it in tap water and cleaner and rinse it with tap water in the morning and let it dry out. I figured it was okay if it was dry?

I used to use a Waterpik but stopped when I was diagnosed with Mac. I wondered if it would be okay to use it with filtered water (reverse osmosis)? Does anyone have any experience with waterpiks?

Thanks,

Mon, Jul 29 3:23pm · Water at freshwater lake in MAC & Bronchiectasis

Thanks to everyone. I appreciate the information, as usual!